# SDR SWAA2021100119668

- Difficulty date: September 17, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 43,609 hours, 22,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ; AFT CORNER SCUFF PLATES IS CRACKED ; / [01] WELDED CRACKED RADIUS OF ACB; AFT CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT#1131216 PER SRM 53-60-15-2R-1 PARA 4.B.(2) (4); [02] VERIFIED WELDED AFT CARGO DOOR AFT CORNER SCUFF PLATE REPAIR SRM 53-60-15-2R-1 PARA 4.B.(2) (4); [03] FLUORESCENT DYE PENETRANT INSPECTED REPAIRED AREA IN ACCORDANCE WITH BOEING SOPM 20-20-02 METHOD C. NO CRACKS NOTED.  CALIBRRATED EQUIPMENT USED: RADIOMETER - ATS1681.; [04] SANDED REPAIR WELD SMOOTH IAW SRM 53-60-15-2R-1 PARA 4.B.(5). CALIBRATED EQUIPMENT USED IN STEP 2: WELDING MACHINE E105893 S/N: KJ256554; [05] VERIFIED THE REPAIR WELD IS SANDED SMOOTH PER SRM 53-60-15-2R-1 PARA 4.B.(5).; [06] OK TO INSTALL; [07] OK TO INSTALL AFT CORNER SCUFF PLATE; [08] INSTALLED AFT CORNER SCUFF PLATE IAW SRM 53-11-02-420-801.; [09] VERIFIED CORRECTIVE ACTIONS STEP 8.
